Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Reduction theory in algebraic number fields


Author: Hans Zassenhaus
Journal: Bull. Amer. Math. Soc. 80 (1974), 955-956
MSC (1970): Primary 12A45, 12A50
DOI: https://doi.org/10.1090/S0002-9904-1974-13592-5
MathSciNet review: 0406972
Full-text PDF Free Access


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 12A45, 12A50

Retrieve articles in all journals with MSC (1970): 12A45, 12A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13592-5